Sh:442

Bib entry
@article{Sh:442,
 author = {Eklof, Paul C. and Mekler, Alan H. and Shelah, Saharon},
 title = {{Hereditarily separable groups and monochromatic uniformization}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {88},
 number = {1-3},
 year = {1994},
 pages = {213--235},
 issn = {0021-2172},
 doi = {10.1007/BF02937512},
 mrclass = {20K20 (03E05 03E35)},
 mrnumber = {1303496},
 mrreviewer = {U. Felgner},
 doi = {10.1007/BF02937512},
 note = {\href{https://arxiv.org/abs/math/0406552}{arXiv: math/0406552}},
 arxiv_number = {math/0406552}
}